Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


are all meds hard on liver
Jan 25, 2006

hi. I was diagnosed hiv+ cd4 56 in july and started on sustiva and truvada. Within a month i developed non-viral hepatitis so dr. took me off meds till liver functions returned to normal.Started meds again. a month later the same thing happened. I am supposed to start new meds, is there any reason to believe that my liver wont be able to tolerate any meds?

Response from Dr. Young

Sorry to hear about your tribulations.

No, not every medication causes liver toxicity- indeed the ones you were taking are not strongly associated with frequent toxicity, but it's fair to say that it can happen. Sometimes it can be difficult to assign blame.

The important thing is, hopefully, no harm, no foul. Your doctor will try another set of medications- with luck, no additional liver issues. BY



Previous
REVIVO
Next
cd4% to cd8%

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement